It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-13-2011, 12:47 AM   #1
Junior Member
(female)
 
Join Date: Jun 2011
Location: Santa Fe, NM United States
Posts: 10
inkerbelle HB User
Lyrica tapering

Hello,
I've been on Lyrica for about 1.5 years at a max dose of 75 mg twice a day. Because I'm on so many other meds, I decided I wanted to get off the Lyrica. My first attempt (several months ago) was just to stop cold-turkey, which was a big mistake! I've now been tapering down over the course of a month and am down to 25 mg taken once at night.

I am noticing increased pain and some nausea, which I expect. I plan to continue on the 25 mg for about another 5 days, but I really don't know what to do after that. I was thinking of doing 25 mg every other day, and then every third day, etc.

I wondered if anyone had successfully tapered of Lyrica and how they handled getting off the last dose? I am also on some benzos and other boards recommend doing water titration, but I am not familiar with how to set that up.

I'd welcome any feedback on how to handle getting off the final dose with as little discomfort as possible.

And for anyone thinking of starting Lyrica, while I think it has been moderately helpful for my FM symptoms, I have found that the benefits of the medicine have been outweighed by the side effects of trying to come off the medicine - it is very potent and not worth the harmful effects on the body, in my opinion.

Thanks,
Marie

 
Old 09-13-2011, 02:28 PM   #2
Member
(female)
 
dakaboston's Avatar
 
Join Date: Sep 2011
Location: Oklahoma, USA
Posts: 57
dakaboston HB Userdakaboston HB Userdakaboston HB Userdakaboston HB Userdakaboston HB User
Re: Lyrica tapering

I hate to hear you're having so much trouble. My best advice to you would be to work with your doctor to titrate you off Lyrica. He will help you if you need something for the nausea or other side effects. Taking yourself off a medication w/o your doctor being involved is never a good idea. Side effects you may have could be avoided with your doctor's care.

I hope this helps. Take care!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lyrica vs cymbalta fussytail Fibromyalgia 4 06-27-2011 11:37 AM
Anybody NOT gain weight on Lyrica???? sandradee0303 Fibromyalgia 64 09-13-2010 07:28 AM
Failed attempt at getting off Lyrica a1234567 Fibromyalgia 5 07-14-2010 12:58 PM
Cymbalta, Savella now Lyrica --- Whoa! HOTFLASHIN Fibromyalgia 4 06-07-2010 05:17 AM
New to Lyrica ebrena Fibromyalgia 7 06-29-2008 04:21 PM

Tags
fibromyalgia, lyrica, side effects, tapering off



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Cymbalta
Effexor
Elavil
Flexeril
  Neurontin
Percocet
Tylenol
Ultram
Vicodin




TOP THANKED CONTRIBUTORS



bluelakelady (372), WoodsWalker (132), thefarm (111), Glojer (103), tooolgrl (94), biogirl71 (88), janewhite1 (85), kirstee (60), monalisa24 (55), tmrots (41)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!